# SDR AALA20120828007

- Difficulty date: August 24, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 100,102 hours, 16,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE UPPER SURFACE OF THE LEFT INBOARD AFT FLAP.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10-2R.
